Skip directly to search Skip directly to A to Z list Skip directly to page options Skip directly to site content

Volume 5, Number 5—October 1999

Research

Abscesses due to Mycobacterium abscessus Linked to Injection of Unapproved Alternative Medication

Karin Galil*Comments to Author , Lisa A. Miller†, Mitchell A. Yakrus*, Richard J. Wallace‡, David G. Mosley§, Bob England§, Gwen Huitt¶, Michael M. McNeil*, and Bradley A. Perkins*
Author affiliations: *Centers for Disease Control and Prevention, Atlanta, Georgia, USA; †Colorado Department of Public Health and Environment, Denver, Colorado, USA; ‡University of Texas Health Center, Tyler, Texas, USA; §Arizona Department of Health Services, Phoenix, Arizona, USA; and ¶National Jewish Medical and Research Center, Denver, Colorado, USA

Main Article

Figure 1

Abscesses due to Mycobacterium abscessus on the left hip of 64-year-old man who had injected (numerous times) a presumed adrenal cortex extract. The first lesion developed 9 weeks before this photograph was taken.

Figure 1. Abscesses due to Mycobacterium abscessus on the left hip of 64-year-old man who had injected (numerous times) a presumed adrenal cortex extract. The first lesion developed 9 weeks before this photograph was taken.

Main Article

TOP